Academic Journals Database
Disseminating quality controlled scientific knowledge

Sull’equazione det Du = f senza ipotesi di segno

Author(s): Giovanni Cupini

Journal: Bruno Pini Mathematical Analysis Seminar
ISSN 2240-2829

Volume: 1;
Issue: 1;
Date: 2010;
Original page

We consider the nonlinear problemdet?u (x) = f (x) x ? u (x) = x x ? ?where k ? 1 is an integer, is a bounded smooth domain in Rn and f ? Ck ???? satisfiesZf (x) dx = meas.The positivity of f is a standard assumption in the literature. In a recent joint paper withB.Dacorogna and O.Kneuss (EPFL) we prove the existence of a solution u ? Ck ????;Rn with no assumptions on the sign of f. Here we state this theorem together with somerelated results and we outline the main features of the problem.
Affiliate Program      Why do you need a reservation system?